MAUDE Adverse Event Report: ACUTUS MEDICAL, INC. ACQCROSS QX INTEGRATED TRANSSEPTAL DILATOR/NEEDLE; TRANSSEPTAL DILATOR/NEEDLE,

ACUTUS MEDICAL, INC. ACQCROSS QX INTEGRATED TRANSSEPTAL DILATOR/NEEDLE; TRANSSEPTAL DILATOR/NEEDLE,
Model Number 900304
Medical Device Problem Code Difficult to Advance (2920)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 10/19/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device in question has been discarded and is therefore unavailable for investigation.No root cause could be established for this event.No non-confirmances were noted per review of device history record.Per instructions for use if any resistance is met while advancing or withdrawing a catheter, dilator, or guidewire, determine the cause and correct it before continuing with the procedure.Supplemental mdr will be submitted if/when additional information is received.
 
Event or Problem Description
It was reported that during a cryo ablation procedure, resistance was noted when attempting to access the right femoral vein.The room staff were instructed on proper prep and use of the flexcath cross system.The physician was instructed on proper prep, best practices and risk mitigation when using the flexcath cross system.When attempting to access the right femoral vein with the flexcath cross system, resistance was met, and the physician continued to push force against the resistance.The physician was instructed to stop, reassess, and dilate the access site if needed.The physician noted a kink on the guidewire was present when the flexcath cross system was pulled out.The guidewire was replaced with a non-medtronic guidewire which resolved the issue.The physician dilated the access site and reinserted the flexcath cross without any further issues.Transseptal was achieved and procedure completed.A later communication was received from the hospital stating that the patient had groin complications requiring surgery.The physician was aware that the product was not a direct cause of the issue.No further patient complications have been reported as a result of this event.
 
Additional Manufacturer Narrative
**udi related data quality updates only** corrected information: d4.Incorrect primary unique device identifier (udi) # provided on initial mdr.

Brand Name
ACQCROSS QX INTEGRATED TRANSSEPTAL DILATOR/NEEDLE
Common Device Name
TRANSSEPTAL DILATOR/NEEDLE,
Manufacturer (Section D)
ACUTUS MEDICAL, INC.
2210 faraday ave
suite 100
carlsbad CA 92008
Manufacturer (Section G)
ACUTUS MEDICAL, INC.
2210 faraday ave
suite 100
carlsbad CA 92008
Manufacturer Contact
james bennett
2210 farday ave
suite 100
carlsbad, CA 92008
4422326103
MDR Report Key18187353
Report Number3012120746-2023-00010
Device Sequence Number6541680
Product Code DRE
UDI-Device Identifier00850027837147
UDI-Public(01)00850027837147(17)250830(10)104939
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K210685
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/23/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/30/2025
Device Model Number900304
Device Lot Number104939
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date11/21/2023
Supplement Report FDA Received Date07/23/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/21/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
FLEXCATH STEERABLE SHEATH (4FC12)
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexUnknown